Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning surfaces whose first and second fundamental forms are the second and first fundamental forms respectively of another surface


Author: Alexander Pell
Journal: Bull. Amer. Math. Soc. 8 (1901), 27-28
DOI: https://doi.org/10.1090/S0002-9904-1901-00853-1
MathSciNet review: 1557840
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00853-1